# SDR UALA2011102405755

- Difficulty date: October 24, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 74,350 hours, 21,697 cycles
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Broken
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE UPPER FWD ENGINE MOUNT HAS A LOWER ISOLATOR BOLT BROKEN.  REPLACED BOLT.
